# SDR ASAA2023090144929

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 2,016 hours, 597 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 FREQUENCIES HAVE PROBLEMS UNDERSTANDING TRANSMISSIONS. ATC REPORTS OU VOICES OVER HF ARE NOT UNDERSTANDABLE AS WELL. GROUNDED - YES. PERFORMED HF OPERATIONAL TEST ON BOTH HF SYSTEMS PER AMM TASK 23-11-00-710-801. NO DEFECTS NOTED.
